# SDR HEEA0014962

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 150SG122Q
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WOULD NOT MOTOR ENGINE.
